# SDR MASA2010091700998

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7161
- Aircraft time: 19,508 hours, 19,395 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: D09210
- Condition: Unserviceable
- Location: Cabin
- Part time: 2,885 hours, 6,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED INFANT VEST S/N D09210 BAG TORN.  MX REPLACED WITH SERVICEABLE UNIT.
